Oadistic relationships among anoles (Sauria: Iguanidae)

DSpace/Manakin Repository

Show simple item record Guyer, Craig Jay M. Savage 2014-01-25T00:45:23Z 2014-01-25T00:45:23Z 1987
dc.identifier.citation Guyer, Craig and Jay M. Savage. 1987. Oadistic relationships among anoles (Sauria: Iguanidae). Syst. Zool., 35(4): 509-531, figs. 1-11 (1986).
dc.relation.ispartof Smith VII
dc.title Oadistic relationships among anoles (Sauria: Iguanidae)
dc.type Referencia Bibliográfica
dc.source.novolpages 35(4): 509-531, figs. 1-11 (1986).
dc.relation.journal Syst. Zool.
dc.coverage.thematic Herpetología
dc.identifier.dbase 10493
dc.identifier.creator 1871.85
dc.relation.index Sinópsis de la Herpetofauna de México

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account